Advertisement

The Mathematical Intelligencer

, Volume 32, Issue 3, pp 35–37 | Cite as

A Mathematical Trip to Princeton

  • Ezra Brown
The Mathematical Tourist Dirk Huylebrouck, Editor

Keywords

Isoperimetric Inequality Mathematical Tourist Common Room Familiar Voice Steel Ribbon 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Frederick J. Almgren Jr, Optimal Isoperimetric Inequalities, Bull. Amer. Math. Soc. (N.S.), 13, #2 (October 1985), 123–126.zbMATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Frederick J. Almgren Jr, “Almgren’s Big Regularity Paper: Q-Valued Functions Minimizing Dirichlet’s Integral and the Regularity of Area-Minimizing Rectifiable Currents Up to Codimension 2” (Vladimir Scheffer and Jean E. Taylor, eds.), World Scientific Publishing Co. (2000).Google Scholar
  3. [3]
  4. [4]
  5. [5]

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Virginia Polytechnic Institute and State UniversityBlacksburgUSA

Personalised recommendations